# SDR QMLA2013070513091

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N138HH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7060
- Aircraft time: 13,309 hours, 55,514 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: B641M1001101
- Part serial: 576
- Condition: Dented
- Location: Tail Rotor
- Part time: 3,144 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY AIRWORTHINESS CHECK,  NOTICED A DENT TO THE L/E ERROSION STRIP ON TAIL ROTOR BLADE.  ACFT TAKEN OUT OF SERVICE.    DETERMINED TAIL ROTOR BLADE TO BE UNSERVICEABLE.   INVESTIGATION INTO CAUSE OF DAMAGE IS IN PROGRESS.  THE ACFT HAS SINCE RETURNED TO SERVICE WITH NO ADDITIONAL DEFECTS NOTED.
